# SDR ASOA2013042603450

- Difficulty date: April 22, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 32,266 hours, 28,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.   CHARGED BATTERY PACKS.   OPS CHECKED OK IAW AMM 33-51-00.
